# SDR 07FDEA05097

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6072322
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP IS CRACKED AT STATION 680, STRINGER 10 RIGHT REMOVED, FABRICATED, TREATED AND PRIMED, IDENTIFIED AND INSTALLED STRINGER CLIP IAW SRM 51-10-2, 51-20-1PG 11, 51-30-2 PG4 BAC DWG 60-7232-2 AND FED EX GMM 7-0-1001 P1 ITEM 7B.
